MAUDE Adverse Event Report: GUANGDONG PRESTIGE TECHNOLOGY CO., LTD. DRIVE; POWER SCOOTER

GUANGDONG PRESTIGE TECHNOLOGY CO., LTD. DRIVE; POWER SCOOTER
Model Number FLEX-AUTO
Medical Device Problem Code Fire (1245)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/23/2022
Type of Reportable Event Malfunction
Event or Problem Description
Drive devilbiss healthcare was notified of an incident involving a power scooter by an end user, who stated that "his scooter was on his front porch and caught fire one afternoon.The fire department had to come and put the fire out." the end user also stated that "the scooter was not charging or plugged into an outlet." there was no report or evidence of illness, injury or medical treatment associated with the complaint.There was no information regarding whether the end user was storing his scooter outdoors on a regular basis.Drive is currently investigating the incident, including attempting to retrieve the product and inspect it, and will file an update if additional information becomes available.

Brand Name
DRIVE
Common Device Name
POWER SCOOTER
Manufacturer (Section D)
GUANGDONG PRESTIGE TECHNOLOGY CO., LTD.
no. 8, road. 1, 3rd ind. distr
qiaotou area, houjie town
dongguan, guangdong 52395 0
CH  523950
MDR Report Key16273308
Report Number2438477-2023-00001
Device Sequence Number12270409
Product Code INI
UDI-Device Identifier00822383927350
UDI-Public00822383927350
Combination Product (Y/N)N
Initial Reporter StateSC
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 01/30/2023
Report Date (Section F) 01/30/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberFLEX-AUTO
Was Device Available for Evaluation? No
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date01/06/2023
Event Location Home
Date Report to Manufacturer02/13/2023
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date01/31/2023
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age87 YR
Patient SexMale
Patient Weight80 KG
Date Report Sent to FDA01/30/2023